# SDR 2023FA0000540

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: General aviation
- Aircraft: N71LU
- Make and model: Cessna 680A
- Aircraft serial: 0256
- Aircraft time: 3,278 hours, 2,520 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Ac Generator, 5641
- Component part number: 92582
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT AC GENERATOR FAILED IN FLIGHT FOR THE WINDSHIELD HEAT. NO SCHEDULE OVERHAUL REQUIREMENTS. ON CONDITION ONLY. WAS THE ORIGINAL COMPONENT.  CESSNA PART NUMBER 9914435-9 S/N: 577B.
